# SDR USAA001975

- Difficulty date: November 19, 2000
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 44,425 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 3 INCHES, BS 664 RBL 40 WL 203 UPPER PRESS DECK OF MLG WW.  INSTALLED DOUBLER PER T/R 53-60-04.  (M)
